# SDR ASAA2014011612420

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 2,813 hours, 914 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL430, DUCT PRESSURE AS FOLLOWS L=26, R=42.  ACFT GROUNDED. WHILE ACCOMPLISHING TASK CARD NG-36WC-00001, BLEED AIR SYS HEALTH CHECK, FOUND THAT THE NR 1 PRECOOLER VALVE AND NR 1 HIGH STAGE REGULATOR FAILED BLEED AIR SYS HEALTH CHECK.  R & R THE NR 1 PRECOOLER CONTROL VALVE AND HIGH STAGE REGULATOR , REF AMM 36-12-02/401 AND 36-11-07/401.  OPS CHECKS NORMAL.  NO LEAKS NOTED.  OPS CHECK GOOD IN REF TO AMM 36-11-710/801.
